# SDR LR7A2013072300666

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 2024T30050
- Condition: Cracked
- Location: Cargo Door Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT CARGO DOOR BULKHEAD STIFFENER CRACKED, BS 1012, RBL 10 AND 20.  REPAIRED BY REPLACEMENT ACCOMPLISHED IAW SMP583 51-60 AND 51-70.
